Volume 7, Issue 2 (5-2010)                   2010, 7(2): 79-90 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

یک روش برای حل دستگاه معادلات خطی منفرد. Journal of Operational Research and Its Applications. 2010; 7 (2) :79-90
URL: http://jamlu.liau.ac.ir/article-1-154-en.html
Abstract:   (7394 Views)
This article has no abstract.
Full-Text [DOC 514 kb]   (10163 Downloads)    
Type of Study: Research | Subject: General
Received: 2011/03/16 | Published: 2010/05/15

Add your comments about this article : Your username or Email:
CAPTCHA